# SDR 95UAL900186

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAD A COMPRESSOR STALL AT FL 390.  AIR TEMP MINUS 25 DEGREES.  ENGINE ANTI-ICE ON.  DESCENDED TO FL 310 AND ALL OPERATIONS NORMAL.  NO LIMITS WERE EXCEEDED.  ENGINE WAS BORESCOPED AND CHECKED PER MM 71-00-35.  NO FAULTS WERE FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO ENGINE PROBLEMS WITH STALLING HAVE BEEN NOTED.
